# SDR AALA202310057765

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A320*
- Aircraft serial: 5800
- Aircraft time: 31,541 hours, 12,495 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR SUPPORT RIB #5 FORWARD LUG BORE INTERNAL SURFACE. REPAIRED LEFT WING MAIN LANDING GEAR SUPPORT RIB #5 FORWARD LUG BORE INTERNAL SURFACE PER EA 348145.
